# SDR 9600819854

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE TAILCONE DID NOT RELEASE USING THE INTERIOR HANDLE.  REPLACED CABLE 301A AND THE UPPER LEFT LATCH SPRING.  RERIGGED THE RELEASE SYSTEM PER MM 53-50-3 PG 301 AND OPERATIONAL CHECKS OK.
